# SDR UALA2011120106608

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 49,545 hours, 5,862 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Damaged
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON TORQUE BOX AT AFT CARGO BS 800 RT SIDE.  DAMAGE IS HOLE 2 INCH X 2 INCH DIA.  REPAIRED OVER PATCH TYPICAL WEB REPAIR (PER SRM REPAIR 1).
